# SDR USAA2010111092587

- Difficulty date: October 19, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725130700200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL ACCESS DOOR 640HB AT WS 7792 BETWEEN RIBS 13 TO RIB 14.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR 640HB AT WS 7792 BETWEEN RIBS 13 TO RIB 14 IAW A320 AMM 57-27-11.
